# SDR DALA2023020700961

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 70,643 hours, 9,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 CHECK DOOR PRESSURE MESSAGE ON F/A FORWARD 1L PANEL. CORRECTIVE ACTION: SVC ASSIST BOTTLE AS PER A330 AMM 52-10. (6602914)
